MAUDE Adverse Event Report: ZIMMER TMT NEXGEN COMPLETE KNEE SOLUTION, TM STANDARD PRIMARY PATELLA; NEXGEN TM PATELLA

ZIMMER TMT NEXGEN COMPLETE KNEE SOLUTION, TM STANDARD PRIMARY PATELLA; NEXGEN TM PATELLA
Model Number 00-5878-065-32
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 08/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation in progress.
 
Event or Problem Description
It was noted the patient underwent primary right tka on (b)(6) 2019.Subsequently, the patient was noted to have stiffness and decreased rom during 1 month follow-up visit on (b)(6) 2019 and underwent a mua on (b)(6) 2019.
 
Event or Problem Description
It was reported that approximately 6 weeks post implantation, the patient was noted to have stiffness and decreased range of motion.Subsequently, the patient underwent a manipulation under anesthesia.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of medical records.Medical records noted that approximately 6 weeks post implantation, the patient required manipulation under anesthesia due to pain and stiffness.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NEXGEN COMPLETE KNEE SOLUTION, TM STANDARD PRIMARY PATELLA
Common Device Name
NEXGEN TM PATELLA
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key9072781
Report Number3005751028-2019-00029
Device Sequence Number2774690
Product Code JWH
UDI-Device Identifier00889024309807
UDI-Public(01)00889024309807(17)231130(10)64176468
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K031462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model Number00-5878-065-32
Device Catalogue Number00587806532
Device Lot Number64176468
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/04/2019
Supplement Date Received by Manufacturer01/20/2020
Initial Report FDA Received Date09/16/2019
Supplement Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient Weight69